My ongologist has prescribed Effexor XR to reduce the hot flashes I get due to taking Tamoxifen. 150mg Effexor XR are helping only a little w/the hot flashes. My questions is: I've never been a depressed person, but since taking Effexor XR I seem to be "blue" or down-spirited alot. Can this be a side-effect of this med? I thought anti-depressants were to make you not depressed.
Print this article out and give it to your Oncologist.
Study: Gabapentin Cools Hot Flashes as well as Estrogen
I was on Tamoxfin for 5 years as I had Pre Cancer Cells in my Breasts oh the hot flashes. I have been on Gabapentin for years now.. It works really, really, really good.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 2 answers
Posted 11 May 2012 • 1 answer
Posted 19 May 2012 • 2 answers
What medications can a woman take if she a radical hysterectomy but also had breast cancer 18 month?
Posted 2 Apr 2016 • 0 answers
Posted 18 Sep 2016 • 0 answers